# SDR AMTA200600270

- Difficulty date: April 5, 2006
- Submitted: April 14, 2006
- Operation: Air carrier
- Aircraft: N323TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30033
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: Inoperative
- Location: Fire Warn Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT IN NR 2 FIRE SWITCH INOPERATIVE.  FAULT LIGHT ON WHEN A LOOP SELECTED.  DEFERRED.  (K)
